Results 1 to 6 of 6

Thread: Antibiotics

  1. #1
    Senior Member rose's Avatar
    Join Date
    Dec 2009
    Posts
    141

    Default Antibiotics

    Hello!

    I'm not sure this is the right place to post, if not please mods move and I'm sorry

    I was prescribed an antibiotic cream for...lets just say an unrelated condition which will be required for 7 days. I am terrified of what this will do, if anything, to my sd (its not going on my face). I will have to take the medicine there is no way out of it. What should I do to restore the good bacteria... Mask/Auburn please help!!! I will go and read up on probiotics since I know nothing. Thank you.

  2. #2
    Senior Member Auburn's Avatar
    Join Date
    Apr 2009
    Location
    New England
    Posts
    1,197

    Default

    Hi dear Rose,

    First of all, calm down, love. A seven day course of antibiotics will not cause great damage. Mask has been writing a lot lately about pre and probiotics, just search the forum. If you can, start drinking kefir, either kind. Add oat bran to your diet, reduce the sugar intake as much as possible. Follow Mask's advice but you don't really need to go overboard. You'll be fine.

    *
    I've treated seb derm successfully with raw honey and virgin coconut oil and have been symptom-free since June '09. Follow this ---> link <--- for details.

  3. #3
    Senior Member rose's Avatar
    Join Date
    Dec 2009
    Posts
    141

    Default

    Quote Originally Posted by Auburn View Post
    Hi dear Rose,

    First of all, calm down, love. A seven day course of antibiotics will not cause great damage. Mask has been writing a lot lately about pre and probiotics, just search the forum. If you can, start drinking kefir, either kind. Add oat bran to your diet, reduce the sugar intake as much as possible. Follow Mask's advice but you don't really need to go overboard. You'll be fine.

    Auburn!!! Thank you

    Yes the search box is my bff. I guess I'm just a little scared and need some reassurance that's why I started this thread. Right now I don't think I can get the kefir grains but I will need something I can get easily.

    I am just getting over a bad sd flare so as you can see I freaked out when the doc gave me prescription.


    p.s. Is it wrong that I want to come over and let you take care of me LOL. Thanks for all of your help babe

  4. #4
    Senior Member Auburn's Avatar
    Join Date
    Apr 2009
    Location
    New England
    Posts
    1,197

    Default

    *
    I've treated seb derm successfully with raw honey and virgin coconut oil and have been symptom-free since June '09. Follow this ---> link <--- for details.

  5. #5
    Senior Member
    Join Date
    Mar 2010
    Location
    Northern CA, USA
    Posts
    282

    Default

    Quote Originally Posted by rose View Post
    Hello!

    I'm not sure this is the right place to post, if not please mods move and I'm sorry

    I was prescribed an antibiotic cream for...lets just say an unrelated condition which will be required for 7 days. I am terrified of what this will do, if anything, to my sd (its not going on my face). I will have to take the medicine there is no way out of it. What should I do to restore the good bacteria... Mask/Auburn please help!!! I will go and read up on probiotics since I know nothing. Thank you.
    If I read this right (?) this is a topical antibiotic that is not being applied to your face or the area near where you experience SD? Your risk of the antibiotic migrating to your GI tract or to your face is pretty minimal. Probiotics are ALWAYS a good thing, but it's doubtful you would notice a negative reaction anywhere else on or in your body from a topical application. It's certainly not impossible, but it is unlikely with such a short term use. Try not to worry ...
    Types I, II, IV - mild to moderate, depending ...

  6. #6
    Moderator Melissa W's Avatar
    Join Date
    Jan 2007
    Location
    new york
    Posts
    10,135

    Default

    Hi there Rose,
    I agree with Auburn and Bellableu in that I don't think you should worry at all about this. As Bellableu pointed out I don't think you can develop GI tract issues with topical antibiotic cream and as Auburn suggested pro and prebiotics are helpful to overall GI tract health.

    Good luck.

    Best wishes,
    Melissa

    ps I moved your thread to prescription meds

Similar Threads

  1. Antibiotics
    By Vanessa in forum Topical and oral products (non-prescription)
    Replies: 0
    Last Post: 3rd July 2009, 09:12 PM
  2. What Antibiotics?
    By sammyw in forum Prescription medications
    Replies: 3
    Last Post: 8th December 2008, 05:58 PM
  3. Going to use Antibiotics after your IPL? Think twice!
    By fut in forum Intense pulsed light and laser
    Replies: 5
    Last Post: 19th November 2008, 09:52 PM
  4. antibiotics
    By cbebe28 in forum Prescription medications
    Replies: 1
    Last Post: 29th October 2008, 12:12 AM
  5. Antibiotics and IPL
    By Mistica in forum Prescription medications
    Replies: 2
    Last Post: 15th August 2008, 11:18 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •